Kimberly (kimberly_a) wrote,
Kimberly
kimberly_a

  • Mood:

Codeine withdrawal

Codeine withdrawal like whoa.

Severe nausea and severe headache all day, then sudden PROFUSE sweating that started only half an hour ago or so. Ugh. Other symptoms, too—no appetite all day, anxiety, agitation, irritability—though those symptoms are less dramatically miserable in nature. I took an extra Xanax for the anxiety.

Phoned the pain place's on-call doc & she said to put on a second Butrans patch, so we did that. I hope it sticks, given how much I'm sweating. She said "it should take effect pretty much immediately," then clarified that I "should be feeling better by sometime tomorrow." Yikes. That counts as "immediately"?

Cold air doesn't help the sweating. I'm burning up from the inside.

Junkie indeed.
Tags: appetite, feeling like a junkie, headaches, meds-butrans, meds-codeine, nausea, sweating, withdrawal
Subscribe

  • Headache

    Sorry I haven't written in ages. The occipital neuralgia headaches are back. Or, rather, headache singular, because I've had the same headache…

  • Eggy flu shots, annoying moms, and adorable Dan & Phil

    Been sick for the past 6 days because of my flu shot. Unfortunately, the standard flu shot (the only one that is widely available) is incubated in…

  • Dreams of abandonment

    Weird dreams last night about people moving out and leaving me behind (possibly due to recent conversations about whether my moving to the Bay Area…

  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your IP address will be recorded 

  • 1 comment